# SDR RAIA960801

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Rt Mlg
- Part time: 11,797 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EVV - FLT 7427 - RIGHT MAIN GEAR INDICATING INTRANSIT WITH GEAR EXTENDED.  MAINTENANCE REPLACED RIGHT MAIN UPLOCK SWITCH.  (M)
